# SDR CA031015010

- Difficulty date: September 29, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 182L
- Aircraft time: 3,980 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bulkhead
- Part number: 07126153
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIVETS LOOSE AT TOP OF ANCHOR DOUBLERS ON BOTH SIDES AND CRACK STARTING ON RIVET ON LEFT SIDE DOUBLER FOR ANCHOR NUT TO RECEIVE HORIZONTAL  STAB FRONT ATTACH BOLTS.
